MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION AC 3-CHIP AUTOCLAVABLE CAMERA, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION AC 3-CHIP AUTOCLAVABLE CAMERA, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0700410105
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported there was image loss for 3 minutes.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: shorting.Root cause: short in cable.The device manufacture date is not known.
 
Event or Problem Description
It was reported there was image loss for 3 minutes.

Brand Name
PKG, PRECISION AC 3-CHIP AUTOCLAVABLE CAMERA, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11977912
Report Number0002936485-2021-00309
Device Sequence Number3979566
Product Code GCJ
UDI-Device Identifier07613327137378
UDI-Public07613327137378
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K142603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0700410105
Device Catalogue Number0700410105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight69